# SDR AALA200800638

- Difficulty date: March 14, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 49,232 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT IN TAIL CONE COMPARTMENT BY WATER SEPARATORS INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT IN TAIL CONE COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
